RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1978, Volume 42, Issue 5, Pages 972–988 (Mi izv1887)  

This article is cited in 1 scientific paper (total in 1 paper)

An integral estimate for deviations of sets in sections

G. Yu. Zaitsev


Abstract: Under certain natural assumptions it is proved that for two compact sets close in the Hausdorff metric the average distance between plane sections of them is also small.
Bibliography: 4 titles.

Full text: PDF file (1415 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1979, 13:2, 261–276

Bibliographic databases:

UDC: 517.51
MSC: 49F20
Received: 06.03.1978

Citation: G. Yu. Zaitsev, “An integral estimate for deviations of sets in sections”, Izv. Akad. Nauk SSSR Ser. Mat., 42:5 (1978), 972–988; Math. USSR-Izv., 13:2 (1979), 261–276

Citation in format AMSBIB
\Bibitem{Zai78}
\by G.~Yu.~Zaitsev
\paper An integral estimate for deviations of sets in sections
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1978
\vol 42
\issue 5
\pages 972--988
\mathnet{http://mi.mathnet.ru/izv1887}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=513910}
\zmath{https://zbmath.org/?q=an:0421.49040|0404.49036}
\transl
\jour Math. USSR-Izv.
\yr 1979
\vol 13
\issue 2
\pages 261--276
\crossref{https://doi.org/10.1070/IM1979v013n02ABEH002043}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1979JD23800004}


Linking options:
  • http://mi.mathnet.ru/eng/izv1887
  • http://mi.mathnet.ru/eng/izv/v42/i5/p972

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. G. Yu. Zaitsev, “An estimate of the measure of the set of planes almost tangent to a compactum with bounded variations”, Math. USSR-Izv., 16:1 (1981), 135–150  mathnet  crossref  mathscinet  zmath  isi
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:174
    Full text:51
    References:41
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020